# SDR CALA2025120711816

- Difficulty date: December 3, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N37507
- Make and model: Boeing 737-9
- Aircraft serial: 43437
- Aircraft time: 17,551 hours, 5,832 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Motor
- Part number: 410038700303
- Part serial: 14012202
- Condition: Failed
- Location: Lavatory
- Part time: 35,534 hours, 12,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LAV E FLUSH MOTOR EXTREMELY HOT TO TOUCH AND BURNING ODOR IS PRESENT IN LAV.   DISCONNECTED FLUSH SWITCH CONNECTOR IAW AMM 38-32-04, CONNECTORS STOWED.  FBO VERIFIED NO BURNING SMELL PRESENT AT THIS TIME.    REPLACED TOILET IAW AMM 38-32-01-000-806.  OPS CHECKED GOOD.
